# SDR DALA2020050702371

- Difficulty date: May 2, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 65,607 hours, 24,234 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6712 ON SERVICE CHECK STEP 9 . SQUIB TEST. EMERGENCY ESCAPE 1 FAILS TO TEST ON TEST NBR 1. CORRECTIVE ACTION: FOUND MULTIPLE WIRES DAMAGED FROM M10569, PIN 2 AND S10463. REPAIRED WIRE IAW B757 AMM 20-10-16, WDM 25-65-11. REARMED LT WING OFF ESCAPE SYSTEM PER B757 M/M 25-65. PERFORMED SQUIB TEST PER B757 FIM 25-65. CK'S GOOD.
